Greetings from the Illinois Journal of Mathematics …
The most recent issue of IJM (Volume 61:1-2) is now online:
- On the Krein–Milman–Ky Fan theorem for convex compact metrizable sets (Mohammed Bachir)
- The Hörmander multiplier theorem, I: The linear case revisited (Louis Grafakos, Danqing He, Petr Honzik, and Hang Van Nguyen)
- Almost conformally flat hypersurfaces (Christos-Raent Onti and Theodoros Vlachos)
- Bi-parameter Littlewood–Paley operators with upper doubling measures (Mingming Cao and Qingying Xue)
- Bounds on the norm of the backward shift and related operators in Hardy and Bergman spaces (Timothy Ferguson)
- On high-frequency limits of U-statistics in Besov spaces over compact manifolds (Solesne Bourguin and Claudio Durastanti)
- Structure of porous sets in Carnot groups (Andrea Pinamonti and Gareth Speight)
- Maximal torus theory for compact quantum groups (Teodor Banica and Issan Patri)
- Evaluation of Tornheim’s type of double series (Shin-ya Kadota, Takuya Okamoto, and Koji Tasaka)
- On representations of error terms related to the derivatives for some Dirichlet series (Jun Furuya, T. Makoto Minamide, and Yoshio Tanigawa)
- The expected number of complex zeros of complex random polynomials (Katrina Ferrier, Micah Jackson, Andrew Ledoan, Dhir Patel, and Huong Tran)
- Sum of Toeplitz products on the Hardy space over the polydisk (Tao Yu)
- Some combinatorial number theory problems over finite valuation rings (Thang Pham and Le Anh Vinh)
The most recent five years of IJM are available online to subscribers. Articles older than five years are open access.
Submitting a Paper to IJM
We welcome the submission of high-quality research papers in all areas of mainstream mathematics. To be considered for publication, a paper must be well written and its results correct, new, and significant. In addition, the paper should be of interest to a substantial number of mathematicians. Information for authors, including editorial policy and submission of manuscripts, is available here.
Special Volume in Honor of Wolfgang Haken
Copies of the special issue featuring a collection of articles in honor of Wolfgang Haken are available for purchase. The issue also includes a reprint of Haken’s “On Homotopy 3 Spheres,” originally published in 1960 in the Illinois Journal of Mathematics. Haken’s most famous mathematical achievement is his solution (with Ken Appel, in 1976–77) of the Four Color Problem in graph theory.
The Haken volume may be purchased for $35 from the Illinois Journal of Mathematics. Please email firstname.lastname@example.org to order. Payment must be by check drawn on a U.S. bank or by credit card (please call +1 217-333-3410). There is a $35 surcharge for postage outside of North America.
About the Illinois Journal of Mathematics
The Illinois Journal of Mathematics was founded in 1957 by Reinhold Baer, Joe Doob, Abraham Taub, George Whitehead, and Oscar Zariski. The inaugural volume featured papers of many of the world’s leading figures in the key areas of mathematics at the time: William Feller, Paul Levy, and Paul Malliavin in probability theory; Richard Bellman, R.P. Boas, Jack Hale, and Edwin Hewitt in analysis; Marvin Marcus, Olga Taussky, and Oscar Zariski in algebra; and Paul Erdös, L.J. Mordell, and John Tate in number theory. Distinguished researchers such as J. Bourgain, A. Calderon, S.S. Chern, H. Kesten, and K. Uhlenbeck have served as editors of IJM. With managing editorship in the Department of Mathematics at the University of Illinois at Urbana-Champaign, the journal remains a highly regarded peer-reviewed platform for dissemination of significant new results in all active areas of mathematics research.
The Illinois Journal of Mathematics (ISSN 0019-2082) is published quarterly (Spring, Summer, Fall, Winter) by the Department of Mathematics of the University of Illinois at Urbana-Champaign. Volumes run concurrent with the calendar year.
To subscribe or to request a free sample issue, please send an email to email@example.com
To unsubscribe from these emails, please send an email to firstname.lastname@example.org with "Unsubscribe" in the subject line or body.